Normal classes of smooth immersions and imbeddings
Doklady Akademii Nauk, Tome 194 (1970) no. 1, pp. 28-30
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_194_1_a5,
author = {B. D. Malyi},
title = {Normal classes of smooth immersions and imbeddings},
journal = {Doklady Akademii Nauk},
pages = {28--30},
year = {1970},
volume = {194},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_194_1_a5/}
}
B. D. Malyi. Normal classes of smooth immersions and imbeddings. Doklady Akademii Nauk, Tome 194 (1970) no. 1, pp. 28-30. http://geodesic.mathdoc.fr/item/DAN_1970_194_1_a5/